# SDR C2XA10IA282

- Difficulty date: November 1, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 20,239 hours, 10,792 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Module
- Part number: 14530503403
- Part serial: 145752
- Condition: Inoperative
- Location: Cockpit
- Part time: 20,239 hours, 10,792 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2122, THE CREW REPORTED THAT THE THRUST RATING SETTINGS WOULD NOT RESPOND CORRECTLY.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE POWERPLANT CONTROL MODULE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
